A case of toxic epidermal necrolysis with lesions mostly on sun-exposed skin


Mansur A., Aydingoz I. E.

PHOTODERMATOLOGY PHOTOIMMUNOLOGY & PHOTOMEDICINE, vol.21, no.2, pp.100-102, 2005 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1111/j.1600-0781.2005.00149.x
  • Title of Journal : PHOTODERMATOLOGY PHOTOIMMUNOLOGY & PHOTOMEDICINE
  • Page Numbers: pp.100-102

Abstract

Toxic epidermal necrolysis (TEN) is a cutaneous, mostly drug-induced reaction pattern characterized by a widespread necrosis and exfoliation of epidermis, involving more than 30% of the body surface area. Photo-induced Stevens-Johnson syndrome and erythema multiforme, which belong to the same spectrum of TEN, have been described before. However, there is only one case of TEN limited to sun-exposed areas, which was caused by clobazam. In this report a second case of TEN because of naproxen, with lesions showing clear-cut borders on sun-exposed body areas resembling a sun-burn reaction, is presented.